MAUDE Adverse Event Report: ABBOTT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium (mag)results on architect c4000 processing module for multiple patients.The results provided were: sid: (b)(6); initial mag result=1.9 mg/dl/ repeated=6.3 mg/dl there was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed to architect c4000 processing module, list 2p24 (irving, tx as manufacturing site) and submitted under manufacturer report number 3016438761-2020-00269-00.All further information will be documented under mdr number 3016438761-2020-00269-00.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10697784
Report Number3002809144-2020-01022
Device Sequence Number3933565
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number11805UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402282; ARC C4000 INTGR, 02P24-40, C402282; ARC C4000 INTGR, 02P24-40, C402282